# SDR ARWA20030311

- Difficulty date: March 18, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 65,455 hours, 29,316 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM "B" RESERVOIR QUANTITY LOW AND DECREASING. SWITCHING PUMP AND ATM OFF STOPPED FLUID LOSS.   TIGHTENED CONNECTOR AT "B" SYSTEM ATM PRESSURE SWITCH IAW M/M 29-11-00.  OPERATIONAL CHECK ON GROUND NORMAL.
